# SDR DALA2016040402541

- Difficulty date: April 3, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 49,484 hours, 19,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHTS INOPERATIVE BETWEEN SEAT ROWS 10 & 15.  MAINTENANCE R & R BATTERY PACK IAW AMM 33-51-06-960-805.  OPS CHECKED GOOD.
